Universidad Complutense de Madrid
E-Prints Complutense

Renormalized entropy solutions of scalar conservation laws with boundary condition

Impacto

Downloads

Downloads per month over past year

Carrillo Menéndez, José and Wittbold, Petra (2002) Renormalized entropy solutions of scalar conservation laws with boundary condition. Journal of differential equations, 185 (2). pp. 137-160. ISSN 0022-0396

[img] PDF
Restringido a Repository staff only

224kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022039602941793


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We study an initial boundary value problem for a scalar conservation law u(t) + div Phi(u) = f on a bounded domain. Existence and uniqueness of a renormalized entropy solution is established for general L-1-data, Phi is an element ofC(R, R-N


Item Type:Article
Uncontrolled Keywords:conservation law; boundary condition; L1-theory; renormalized entropy solution
Subjects:Sciences > Mathematics > Differential equations
ID Code:15576
Deposited On:11 Jun 2012 10:13
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page